# SDR 2024F00124

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: General aviation
- Aircraft: N191N
- Make and model: Amd FALCON50MYST
- Aircraft serial: 334
- Aircraft time: 5,852 hours, 3,510 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Extension Sys
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH LANDING GEAR WOULD NOT EXTEND. CREW HAD TO USE EMERGENCY GEAR EXTENSION PROCEDURES TO GET GEAR EXTENDED. AIRCRAFT LANDED WITH NO FURTHER ISSUES. AIRCRAFT IS OUT OF SERVICE AND IN MX FOR TROUBLESHOOTING.
